# SDR AALA201907239001

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 62,136 hours, 23,382 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Servo
- Part number: 810A000005
- Part serial: 6307
- Condition: Excess Play
- Location: Rudder
- Part time: 62,136 hours, 23,382 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS EXCESSIVE PLAY SERVO CONTROL RUDDER YELLOW SYSTEM ON VERTICAL STABILIZER  (1 EA). REPLACED SERVO CONTROL HANDLE YELLOW SYSTEM ON VERTICAL STABILIZER IAW AMM 27-24-51-400-001-A AND PERFORMED OPERATIONAL TEST OF THE RUDDER SERVO CONTROL IAW AMM 27-24-00-710-001-A AND AMM 27-24-00-710-00-2-A. TEST ARE OK.
